# SDR AALA20140718002

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 71,246 hours, 37,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 1380 FROM LONGERON 13 TO 14 LT.  INSTALLED DOUBLER IAW SRM 53-01-00.
